Jump to content

Search the Community

Showing results for tags 'clozapine'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 6 results

  1. I wanted to start a new thread for a new drug. I switched from seroquel to clozaril a year ago. I slowly tapered down from 300mg to 275mg this summer. There is a lot of drooling at night which is embarrassing to admit, but it happens on this drug. Clozaril has a low occurrence of movement disorders and I don't have any movements at all. My p-doc noticed the 25mg change in dose though blood tests. Clozaril requires blood tests to check to see if the blood level of clozaril is at a "therapeutic dose." (Also to see if you have a white blood cell problem.) I told her I was cutting a 100mg tablet in half and then shaving off tiny bits with an exacto knife and getting to the correct dosage amount with a gem scale. She discouraged me from doing it by bringing up my last hospital stay. I have to admit that I was on the "neuro genetic solutions" plan and going off seroquel way to fast when I ended up in the hospital. There were some other facts going into it too, but I will leave those off the internet. I have been on a streak of 142 days in a row of meditation. I have the app "Headspace" and it is really helpful to log in everyday. I am also sitting without any apps for 18 additional minutes that is going up slowly over time. I read an article from the New York Times linked from beyondmeds.com that these meds can cause a 1% decrease in brain matter every tear. I am sitting in meditiation and hoping that neuroplasticity will keep my poor prefrontal cortex in better shape then the slow slide down of doing nothing. http://www.nytimes.com/2008/09/16/health/research/16conv.html?_r=2 Listen to more experienced people about supplements, I am sharing what seems to be working for me. So here I am on one of the oldest anti-psychotics. I am still taking supplements. My multi-vitamin is Pure Encapsulations brand's, "O.N.E. Multivitamin." It has CoQ10 and an easily digestible form of riboflavin. The book "Drug Muggers" from Suzy Cohen RPh says that CoQ10 and B2 are "mugged" from the body from anti-psychotics. (Anti-depressants have a different set of nutrients that get mugged.) The multivitamin is expensive, but it covers a lot of bases. If you can see a functional medicine doctor they might be able to get you a discount. I take a "Swanson Vitamin" brand "strontium complex" that has vitamin D and vitamin K-2. My vitamin D tests finally got out of deficiency levels by introducing K-2 to the mix.
  2. Hello. I came on this forum cause i have problem with black mind and foggy feelings in my head. Sorry for my english and grammar, i have problem with thinking and concentration. This is history of my illness: In 2011. i have problems with many thoughts i can not control, i have many thoughts in my mind and i can not stop it. I went to shrink and i was diagnosed with depression with psychotics features. F32.3. I drunk zoloft, clozapine and clonazepam. I was drinking it for 3 years. Then i stop with it because i got feeling like i can not think and feel, i was like zombie. I did tapering. From then, i did not use medications, just for some time, one year, some antidepressant, cause i thought that they will return flow to me, but they didnt. I didnt use any medications one fully year. But i still have this foggy feeling in brain, like it is empty and i can not feel anything or think. I dont know what to do anymore, I miss myself. Pls some help. Now, i use some supplements and vitamins. But there is no improve. Thanks
  3. Hi I was hospitalized for full manic episode with psyhotic features in July and I was put on lamictal 50 mg and clozapine 25 mg. I stayed in the hospital for a 3 weeks which for me was a horrible experience. The doctors did not giv e me any diagnosis at the time and after I got out I felt very dull and I decided to got off the medicine to feel emotions again. So I started to taper both medicines very quickly which ended very badly as I sunk into the deep suicidal depression and in august I ended up in the hospital again. I just wanted a doctor to write me an antidepressant(of course I knew nothing about antidepressants back then) but he said that it is probably better to stay in the hospital to see if it works. So I was in the hospital again with lamictal 100, clozapine 50 and the new psyhiatrist added 150 mg of venlafaxine. He also diagnosed me as bipolar( back then I did not know an ything about bipolar disorder ). I felt psyhotic, had nightmares and the whole hospital experience was depressive anyway. They also made me 2 ECT-s. After 3 weeks I got out and googled about bipolarity and everything made sense - the manic episode and the depression that follows it. I also found that I most certainly have to stay on lamictal. But I was not so sure about the others. I was very sleepy and dizzy all the time. The doctor advised to reduce clozapine. I cold turkeyd it and did not sleep a minute about 7 nights straight. The doctor of course did not believe that this is caused by the clozapine withdrawal. Then one day I decided to reduce the venlafaxine – instead of two tablets I took one and a half. Then in the evening I found out how terrible are the withdrawals from AD-s( migraine and throwing up). So I just continued taking them and have taken them for 3,5 month. I now started tapering again. My question – can I taper faster as I have been on AD-s for relatively short time? So far I have come down from 150 to 110 mg in a week and the withdrawal symptoms have been minimum. After the first day 10% cut I could not fell asleep as normally but no other physical symptoms. Yesterday I started to feel a little bit nauseous. My plan is to taper as quickly as possible from 150 to 37,5 and if I get withdrawal symptoms I slow down and hold. According to the graph of the SERToccupancy it should be relatively easy to taper down to 75 mg or maybe even to 37,5 mg. Then the fun part begins and I start to taper as slow as necessary.
  4. I'm 19 years old. I went on Zyprexa for 39 days. For the last half of the days I was put on 20mg. I have been dealing with the loss of my old self, but I have had glimmers of it returning.
  5. http://www.medscape.com/viewarticle/829790?src=wnl_edit_medn_wir&spon=34 Because you hear people say "oh no they don't give doctors kickbacks..." (well, I've heard it anyway.)
×

Important Information

By using this site, you agree to our Terms of Use.